# SDR WWMA9700107

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2610 · Detection System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Det Syst
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT CHECKS ON FIRE DETECTION SYSTEM THERE WAS NO FIRE BELL, NO LEFT FIRE DETECTION LIGHT ON THE CENTRAL WARNING PANEL, AND NO LIGHT ON THE LEFT FIRE HANDLE.  MAINTENANCE RESET LEFT ENGINE FIRE DETECTION CIRCUIT BREAKER E-1, ALL SYSTEMS CHECKED GOOD IAW SAAB AMM.
